ติดตาม
Kriengsak Wattanawitoon
Kriengsak Wattanawitoon
ยืนยันอีเมลแล้วที่ rmutl.ac.th
ชื่อ
อ้างโดย
อ้างโดย
ปี
Strong convergence theorems by a new hybrid projection algorithm for fixed point problems and equilibrium problems of two relatively quasi-nonexpansive mappings
K Wattanawitoon, P Kumam
Nonlinear Analysis: Hybrid Systems 3 (1), 11-20, 2009
802009
A hybrid projection method for generalized mixed equilibrium problems and fixed point problems in Banach spaces
N Petrot, K Wattanawitoon, P Kumam
Nonlinear Analysis: Hybrid Systems 4 (4), 631-643, 2010
642010
Convergence theorem based on a new hybrid projection method for finding a common solution of generalized equilibrium and variational inequality problems in Banach spaces
S Saewan, P Kumam, K Wattanawitoon
Abstract and Applied Analysis 2010, 2010
532010
Convergence theorem for equilibrium problem and Bregman strongly nonexpansive mappings in Banach spaces
W Kumam, U Witthayarat, P Kumam, S Suantai, K Wattanawitoon
Optimization 65 (2), 265-280, 2016
272016
Generalized mixed equilibrium problems for maximal monotone operators and two relatively quasi-nonexpansive mappings
K Wattanawitoon, P Kumam
Thai Journal of Mathematics 9 (1), 171-195, 2012
242012
A general composite explicit iterative scheme of fixed point solutions of variational inequalities for nonexpansive semigroups
P Kumam, K Wattanawitoon
Mathematical and Computer Modelling 53 (5-6), 998-1006, 2011
222011
Convergence theorems of a hybrid algorithm for equilibrium problems
P Kumam, K Wattanawitoon
Nonlinear Analysis: Hybrid Systems 3 (4), 386-394, 2009
182009
Iterative scheme for system of equilibrium problems and Bregman asymptotically quasi-nonexpansive mappings in Banach spaces
U Witthayarat, K Wattanawitoon, P Kumam
Journal of Information and Optimization Sciences 37 (3), 321-342, 2016
132016
Convergence theorems of a general composite iterative method for nonexpansive semigroups in Banach spaces
P Sunthrayuth, K Wattanawitoon, P Kumam
International Scholarly Research Notices 2011, 2011
72011
Strong convergence to common fixed points for countable families of asymptotically nonexpansive mappings and semigroups
K Wattanawitoon, P Kumam
Fixed Point Theory and Applications 2010, 1-15, 2010
72010
Strong convergence theorem by the shrinking projection method for hemi-relatively nonexpansive mappings
K Wattanawitoon, P Kumam, UW Humphries
Thai Journal of Mathematics 7 (2), 329-337, 2009
72009
Strong convergence theorems of modified Ishikawa iterations for countable hemi-relatively nonexpansive mappings in a Banach space
N Petrot, K Wattanawitoon, P Kumam
Fixed Point Theory and Applications 2009, 1-25, 2009
72009
Hybrid proximal-point methods for zeros of maximal monotone operators, variational inequalities and mixed equilibrium problems
K Wattanawitoon, P Kumam
International Journal of Mathematics and Mathematical Sciences 2011, 2011
62011
Weak and Strong Convergence Theorems for an -Nonexpansive Mapping and a Generalized Nonexpansive Mapping in Hilbert Spaces
K Wattanawitoon, Y Khamlae
Thai Journal of Mathematics 11 (3), 633-643, 2013
52013
Modified Proximal point algorithms for finding a zero point of maximal monotone operators, generalized mixed equilibrium problems and variational inequalities
K Wattanawitoon, P Kumam
Journal of Inequalities and Applications 2012, 1-21, 2012
52012
Convergence theorems of modified Ishikawa iterative scheme for two nonexpansive semigroups
K Wattanawitoon, P Kumam
Fixed point theory and applications 2010, 1-12, 2009
52009
The modified block iterative algorithms for asymptotically relatively nonexpansive mappings and the system of generalized mixed equilibrium problems
K Wattanawitoon, P Kumam
Journal of Applied Mathematics 2012, 2012
32012
A new iterative scheme for generalized mixed equilibrium, variational inequality problems, and a zero point of maximal monotone operators
K Wattanawitoon, P Kumam
Journal of Applied Mathematics 2012, 2012
22012
WEAK AND STRONG CONVERGENCE THEOREMS OF PROXIMAL POINT ALGORITHM FOR SOLVING GENERALIZED MIXED EQUILIBRIUM PROBLEMS AND FINDING ZEROES OF MAXIMAL MONOTONE OPERATORS IN BANACH …
W PHUENGRATTANA, S Suantai, K Wattanawitoon, U Witthayarat, ...
Journal of Computational Analysis & Applications 16 (1), 2014
12014
Strong convergence theorems of multivalued nonexpansive mappings and maximal monotone operators in banach spaces
K Wattanawitoon, U Witthayarat, P Kumam
Proceedings of the International MultiConference of Engineers and Computer …, 2013
12013
ระบบไม่สามารถดำเนินการได้ในขณะนี้ โปรดลองใหม่อีกครั้งในภายหลัง
บทความ 1–20